# SDR DALA2018102106235

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 4,794 hours, 2,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: D30664709
- Part serial: M14531
- Condition: Faulted
- Location: Cabin
- Part time: 4,773 hours, 2,650 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CK EMERGENCE LIGHTS TEST EPSU ( 10WL) HAD 5 FAULTS, LT FWD CABIN DOOR SLIDE RAFT.
